본문 바로가기
KERD
논문KCI 등재

A note on the value distribution of $f^2(f')^n$ for $n\geq 2$

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let $f$ be a transcendental meromorphic function in the complex plane $\mathbb{C}$, and $a$ be a nonzero constant. We give a quantitative estimate of the characteristic function $T(r,f)$ in terms of $N(r,1/(f^2(f')^n-a))$, which states as following inequality, for positive integers $n\geq 2$, $$T(r,f)\leq \left(3+\frac{6}{n-1}\right)N\left(r,\frac{1}{af^2(f')^n-1}\right)+S(r,f).$$

Abstract

Let $f$ be a transcendental meromorphic function in the complex plane $\mathbb{C}$, and $a$ be a nonzero constant. We give a quantitative estimate of the characteristic function $T(r,f)$ in terms of $N(r,1/(f^2(f')^n-a))$, which states as following inequality, for positive integers $n\geq 2$, $$T(r,f)\leq \left(3+\frac{6}{n-1}\right)N\left(r,\frac{1}{af^2(f')^n-1}\right)+S(r,f).$$

참고문헌 (13)

  1. A. Alotaibi, "On the zeros of aff(k) − 1", Complex Var. Theory Appl, 49(13), pp.977~989 (2004)
  2. A. Alotaibi, "On the zeros of af(f(k))n − 1 for n ≥ 2", Comput. Methods Funct. Theory, 4(1), pp.227~235 (2004)
  3. A. A. Goldberg, "Value distribution of meromorphic functions, vol. 236" (2008), American Mathematical Society
  4. W. K. Hayman, "Meromorphic Functions" (1964), Oxford University Press
  5. X. J. Huang, "On the value distribution of f2f(k)", J. Aust. Math. Soc, 78(1), pp.17~26 (2005)
  6. Y. Jiang, "A note on the value distribution of fl(f(k))n"
  7. I. Lahiri, "Inequalities arising out of the value distribution of a differential monomial", J. Inequal. Pure Appl. Math, 4(2), pp.6~ (2003)
  8. P. Li, "On the value distribution of a certain type of differential polyno-mials", Monatsh. Math, 125(1), pp.15~24 (1998)
  9. C. K. Tse, "On the value distribution of fl(f(k))n", Kodai Math. J, 17(1), pp.163~169 (1994)
  10. J. P. Wang, "On the zeros of fn(z)f(k)(z)−c(z)", Complex Var. Theory Appl, 48(8), pp.695~703 (2003)
  11. C. C. Yang, "On the value distribution of ff(k)", Kodai Math. J, 19(2), pp.157~167 (1996)
  12. C. C. Yang, "A unicity theorem for meromorphic functions with deficient values", Acta Math. Sinica, 37(1), pp.62~72 (1994)
  13. Q. D. Zhang, "A growth theorem for meromorphic function", J. Chengdu Inst. Meteor, 20, pp.12~20 (1992)

관련 논문AI추천

이 간행물의 다른 논문 (24건)